# SDR VTZA97259

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT 6212 - IAD-BDL - DURING APPROACH, MADE AN SCHEDULED LANDING AT BDL WITH ONE DISCREPANCY WHICH WAS BIRD STRIKE TO LEFT ENGINE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED BOROSCOPE INSPECTION WITH NO DEFECTS NOTED, AND REMOVED AND REPLACED FUEL NOZZLES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
